Log in

I forgot my password

Latest topics
» Vestibulectomy
Fri Aug 18, 2017 12:39 pm by Hopeitworks

» Anyone been to see Dr.Claire Bailey in Birmingham?
Tue Aug 15, 2017 6:36 pm by Kezz

» Recently Diagnosed.... Help!
Tue Aug 15, 2017 2:57 pm by amyhp

» Discomfort from my own liquids
Sun Aug 13, 2017 4:27 am by Hopeitworks

» Anyone else have burning on the front of thighs?
Sun Aug 13, 2017 2:20 am by Hopeitworks

» Partial Vestibulectomy
Sun Aug 13, 2017 1:38 am by infinitelywondering

» Anyone being treated by Drexel University???
Sat Aug 12, 2017 8:50 pm by Hopeitworks

» Post Vestibulectomy Pain !!!
Sat Aug 12, 2017 8:00 pm by sj17

» Pain management - what works for me
Sat Aug 12, 2017 9:58 am by sj17

Partial Vestibulectomy

Mon Jul 31, 2017 6:44 pm by JGD13

Hi all i am new here.
I had a partial vestibulectomy 21/7 for my provoked vulvodynia.
After a painful few days and feeling quite uncomfortable it seemed to get better. 1 week after i noticed some white stuff and gloopy discharge, it wasnt smelly or itchy but i got a check up at the gp surgery and the doctor said the stitches looked fine and i could just have a touch of thrush. He said this is …

Comments: 4

New w/ Secondary Provoked Vestibuldynia

Wed Apr 26, 2017 11:46 pm by Birdy

Hi everyone,

I'm here because I'm pretty sure I have secondary provoked vestibuldynia, even though my gyno is still "optimistic" it is not.  My problem started six months ago when I got my second UTI in as many months (after going 25 years of life without one) and then ended up with a bad yeast infection (also my first one ever) thanks to the antibiotics.  Ever since the yeast …

Comments: 3

Anyone from the PNW?

Sat Aug 05, 2017 7:54 am by jungleclover

I'm located near Portland and I would be really cool to actually meet someone with this issue. I think my roommate in college technically had this problem. She had an overgrown hymen removed and can't deal with penetration as a result. But she is gay so it seems like it hasn't been a huge problem for her (although we didn't talk about it much so there was possibly more to it than she let on). …

Comments: 0

Constant pain, I want to die.

Fri Jun 02, 2017 4:29 am by Meggiemay

I posted on here a few years ago but my symptoms went away with the inflammation. I didn't get so lucky this time.

For over three months, i've had terrible rawness, burning, soreness in the urethral/vestibule area and pressure/hypersensitivity in the clitoral area. I've also had some lower abdominal pressure and burning on my butt. I can barely walk! My gyno hasn't been much help. I'm on …

Comments: 22

Newbie to the site

Sun Jul 30, 2017 12:16 am by Ksa

Hello. Thank you for this wonderful site. I'm currently under the care of a dr in Phoenix that specializes in vaginal disorders. I will probably be on a suppository of estridol the rest of my life and I am currently on medications for a rare form of vaginitis that's pretty unheard of for my age. My vagina literally hates me. I've struggled with vulvadynia for 20 years, the duration of my …

Comments: 1

New to the site and just had a vestibulectomy

Fri Aug 04, 2017 12:19 am by Hopeitworks

Hello Everyone,

I have been suffering from vulvodynia for years! So I decided to go ahead and have vestibulectomy on July 28, 2017. I really wished I would of found this site before I went through with the surgery. Maybe I would have been more prepared to deal with recovering. I just need someone to talk and I dont mind hearing your story.

Comments: 2

Post Vestibulectomy

Thu Aug 03, 2017 6:15 pm by infinitelywondering

Heya,

I had my vestibulectomy (full) about a day and a half ago. I was very sick and poorly just after the op and experienced intense pain down there Sad

However, today I came home and have done the following things:

-washed with warm water
-applied manuka honey to the area
-ensured I wash at least 3 times a day and dab the area dry gently
-use frozen peas to stop the swelling

As of now I am …

Comments: 0

can anyone recommend a good dermatologist in LA?

Thu Jul 27, 2017 4:17 pm by saffron

Hi, I am wondering if anyone knows a vulvar dermatologist in Los Angeles? My problems seem to be external, but I'm having trouble finding a knowledgable doctor. My current dermatologist is pretty cosmetic based and I'm afraid all the products he prescribed actually made my situation so much worse!

I know there a few drs in Orange County/San Diego, but was hoping to stay local as even …

Comments: 3

Vulvodynia and IVF? Anyone done this? What does it do to the vulvadynia?

Sun Jul 30, 2017 1:03 am by Carolyn4

Hi everyone,

I have had vulvodynia since age 27--I am now 43 and it has been in pretty good remission.  I control it with acupuncture and herbs, and some cranial sacral therapy.  I have a 5 year old, had a pretty uneventful pregnancy which ended in a c-section.  My VV worsened after that, and I have worked hard to get it back under control (it took over a year to get it back into pretty good …

Comments: 0


Yet another meds question

View previous topic View next topic Go down

Yet another meds question

Post  lolainslacks on Tue Dec 06, 2011 9:15 am

When I was taking gabapentin, my gyn gave me an information booklet, and it had instructions on how to take the medication. In this booklet it said that after taking the pills for several months you are supposed to slowly come off them over four weeks. Yesterday I had another appointment with her to get my ami dosage raised and she gave me a similar booklet. This one said the same thing -- take for six months then stop slowly.

Um, what?

Aren't you supposed to take these meds long term? They are designed to treat the pain as you have it, not stop it completely so that it never returns, surely? I want to take them forever if they are working, I don't want to have to stop, because I'm afraid my pain will just come back and I'll have to start this painful and difficult process all over again.

What's up with this, is it true? And do you have a choice in the matter?

lolainslacks

Posts : 115
Join date : 2011-04-18

View user profile

Back to top Go down

Re: Yet another meds question

Post  Sarah001 on Tue Dec 06, 2011 12:53 pm

That's advice if you need to come off them, so if they don't work you need to taper off them but also some women find a few months on meds calms things down and they can come off them without flaring up their symptoms, I'm not sure how common that is though because clearly women who had that kind of experience probably wouldn't be discussing it online. But it's more about if they don't work and you need to come off them really. Or if the side effects are really bad for you is another reason you might want to stop taking them.
avatar
Sarah001

Posts : 1163
Join date : 2010-06-11
Age : 44
Location : UK

View user profile

Back to top Go down

Re: Yet another meds question

Post  lolainslacks on Thu Dec 08, 2011 10:18 pm

Thank you Sarah. I was beginning to worry that I would be forced to stop taking them and then my pain would come back and I'd have to deal with this all over again.

lolainslacks

Posts : 115
Join date : 2011-04-18

View user profile

Back to top Go down

Re: Yet another meds question

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum